11 Aug 2011
It could as one of its side effects cause symptoms of liver problems or hepatitis, including yellowing of the eyes or skin, pain in the upper right side of the abdomen, and dark urine.
Perhaps it would be a good idea to get in touch with the doc/pharmacist for more accurate info.
Take care, be well & safe, please, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I began taking Phentermine four weeks ago and have developed a bladder infection. Could the Phentermine have caused the infection, as I have not had ...
I have a cronic condition and am on macrobid low dose once a day, recently my doctor put me on amantadine do both drugs work for preventing bladder ...
Thrombocythemia - I have been on Hydrea for 4 months now and have noticed I have what I thought were
... bladder infections but the tests come up negative. However, the drugs used to treat the infection take the symptoms away